Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
 
Users online: 24  
Home  Editorial Board  Current Issue Archives Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page
Year : 1999  |  Volume : 44  |  Issue : 3  |  Page : 151-152

Pentazocine Induced Ulceration


,

Correspondence Address:
Rashmi Sarkar


Login to access the Email id


Get Permissions

A 28 year old woman, presented with woody indurations of the skin over the buttocks with multiple, well defined punched out ulcers with a rim of hyper pigmentation surrounding them. She used to receive intramuscular pentazocine injections over her buttocks for recurrent abdominal pain. This is one of the few reports of pentazocine abuse resulting in cutaneous manifestations from India.


[PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed304    
    Printed33    
    Emailed0    
    PDF Downloaded50    
    Comments [Add]    

Recommend this journal

 

Site supported by Galderma